other symtomsFri, Aug 17th 2007
My daughter was recently put on Prozac for her OCD, it is pretty severe, she has only been on it for a week now, she has previously been on several other meds for this condition. Anyway, for her benefit and knowledge, even though we\'ve been told by psychologists and psychiatrist, she blames her OCD for anger, yelling, rage spitting and hissing, as well as shouting \"no, no, no!!!!!\" all the time and talking to herself, are these all part of OCD????? Her therapist says some not, at least the anger and rage, but she screams and insists at the top of her lungs that it is all because of OCD and we are just mean and don\'t understand, I\'d like to have something on paper that says this, what do you think??? Desperate mom
THE ANSWER TO THIS QUESTION WILL NOT BE DISPLAYED UNTIL YOU HAVE INDICATED YOUR AGREEMENT WITH THE DISCLAIMER PRINTED JUST BELOW. CLICK THE 'I AGREE' BUTTON TO AGREE TO THESE TERMS AND SEE THE RESPONSE.
- Dr. Schwartz responds to questions about psychotherapy and mental health problems, from the perspective of his training in clinical psychology.
- Dr. Schwartz intends his responses to provide general educational information to the readership of this website; answers should not be understood to be specific advice intended for any particular individual(s).
- Questions submitted to this column are not guaranteed to receive responses.
- No correspondence takes place.
- No ongoing relationship of any sort (including but not limited to any form of professional relationship) is implied or offered by Dr. Schwartz to people submitting questions.
- Dr. Schwartz, Mental Help Net and CenterSite, LLC make no warranties, express or implied, about the information presented in this column. Dr. Schwartz and Mental Help Net disclaim any and all merchantability or warranty of fitness for a particular purpose or liability in connection with the use or misuse of this service.
- Always consult with your psychotherapist, physician, or psychiatrist first before changing any aspect of your treatment regimen. Do not stop your medication or change the dose of your medication without first consulting with your physician.